Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 164, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Jul 16, 2021, 2:54 PM EDT for 5 counties in Pennsylvania. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 16, 2021, 2:54 PM EDT (18:54 UTC)
- Expired
- Jul 16, 2021, 3:45 PM EDT
- In force
- 51 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Allegheny County, PA, Armstrong County, PA, Beaver County, PA, Butler County, PA, Westmoreland County, PA
The radar
The Pittsburgh radar (KPBZ), 28 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 16, 2:56 PM EDT | TSTM WND DMG | 2 Ne Evans City, PA | TREES AND WIRES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 6.9 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 145 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 846 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
234
WUUS51 KPBZ 161854
SVRPBZ
PAC003-005-007-019-129-161945-
/O.NEW.KPBZ.SV.W.0164.210716T1854Z-210716T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
254 PM EDT Fri Jul 16 2021
The National Weather Service in Pittsburgh has issued a
* Severe Thunderstorm Warning for...
East central Beaver County in western Pennsylvania...
Southern Butler County in west central Pennsylvania...
Northern Allegheny County in southwestern Pennsylvania...
Northwestern Westmoreland County in southwestern Pennsylvania...
Southwestern Armstrong County in west central Pennsylvania...
* Until 345 PM EDT.
* At 253 PM EDT, severe thunderstorms were located along a line
extending from near Zelienople to 7 miles east of Weirton, moving
east at 35 mph.
HAZARD...Wind gusts to 60 mph.
SOURCE...Radar.
IMPACT...Expect damage to trees and power lines, resulting in some
power outages.
* Locations impacted include...
Pittsburgh... Penn Hills...
Ross Township... McCandless Township...
Cranberry... Moon Township...
Franklin Park... Shaler Township...
Plum... West Mifflin...
North Side Pittsburgh... Baldwin...
This includes the following highways...
Pennsylvania Turnpike between mile markers 25 and 50.
Interstate 79 in Pennsylvania between mile markers 60 and 85.
Interstate 376 in Pennsylvania between mile markers 54 and 60, and
between mile markers 68 and 80.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms have a history of producing damaging wind gusts. Move
indoors immediately and stay away from windows!
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4076 7967 4039 7985 4046 8028 4082 8010
TIME...MOT...LOC 1853Z 274DEG 29KT 4083 8008 4040 8042
HAIL...<.75IN
WIND...60MPH
$$3 follow-up statements
405
WWUS51 KPBZ 161911
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
311 PM EDT Fri Jul 16 2021
PAC003-005-007-019-129-161945-
/O.CON.KPBZ.SV.W.0164.000000T0000Z-210716T1945Z/
Beaver PA-Butler PA-Allegheny PA-Westmoreland PA-Armstrong PA-
311 PM EDT Fri Jul 16 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR EAST CENTRAL BEAVER...SOUTHERN BUTLER...NORTHERN ALLEGHENY...
NORTHWESTERN WESTMORELAND AND SOUTHWESTERN ARMSTRONG COUNTIES...
At 310 PM EDT, severe thunderstorms were located along a line
extending from Oak Hills to Sturgeon-Noblestown, moving east at 35
mph.
HAZARD...Wind gusts to 60 mph.
SOURCE...Radar.
IMPACT...Expect damage to trees and power lines, resulting in some
power outages.
Locations impacted include...
Penn Hills... Ross Township...
McCandless Township... Cranberry...
Moon Township... Franklin Park...
Shaler Township... Plum...
Hampton Township... New Kensington...
Harrison Township... Economy...
This includes the following highways...
Pennsylvania Turnpike between mile markers 25 and 50.
Interstate 79 in Pennsylvania between mile markers 68 and 85.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms have a history of producing damaging wind gusts. Move
indoors immediately and stay away from windows!
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4050 7980 4054 8024 4055 8024 4082 8010
4076 7967
TIME...MOT...LOC 1910Z 274DEG 29KT 4082 7990 4039 8024
HAIL...<.75IN
WIND...60MPH
$$921
WWUS51 KPBZ 161918
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
318 PM EDT Fri Jul 16 2021
PAC003-005-007-019-129-161945-
/O.CON.KPBZ.SV.W.0164.000000T0000Z-210716T1945Z/
Beaver PA-Butler PA-Allegheny PA-Westmoreland PA-Armstrong PA-
318 PM EDT Fri Jul 16 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR EAST CENTRAL BEAVER...SOUTHEASTERN BUTLER...NORTHEASTERN
ALLEGHENY...NORTHWESTERN WESTMORELAND AND SOUTHWESTERN ARMSTRONG
COUNTIES...
At 318 PM EDT, severe thunderstorms were located along a line
extending from near Meadowood to Sturgeon-Noblestown, moving east at
35 mph.
HAZARD...Wind gusts to 60 mph.
SOURCE...Radar.
IMPACT...Expect damage to trees and power lines, resulting in some
power outages.
Locations impacted include...
Ross Township... McCandless Township...
Cranberry... Franklin Park...
Shaler Township... Hampton Township...
New Kensington... Harrison Township...
Economy... Wexford...
Arnold... Tarentum...
This includes the following highways...
Pennsylvania Turnpike between mile markers 29 and 47.
Interstate 79 in Pennsylvania between mile markers 69 and 79.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms have a history of producing damaging wind gusts. Move
indoors immediately and stay away from windows!
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4055 7978 4055 8012 4059 8020 4080 7997
4076 7967
TIME...MOT...LOC 1918Z 274DEG 29KT 4082 7985 4039 8019
HAIL...<.75IN
WIND...60MPH
$$748
WWUS51 KPBZ 161931
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
331 PM EDT Fri Jul 16 2021
PAC007-161940-
/O.CAN.KPBZ.SV.W.0164.000000T0000Z-210716T1945Z/
Beaver PA-
331 PM EDT Fri Jul 16 2021
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BEAVER COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4055 7978 4055 7997 4060 8010 4073 7993
4079 7986 4076 7967
TIME...MOT...LOC 1930Z 270DEG 29KT 4081 7973 4038 8007
$$
PAC003-005-019-129-161945-
/O.CON.KPBZ.SV.W.0164.000000T0000Z-210716T1945Z/
Butler PA-Allegheny PA-Westmoreland PA-Armstrong PA-
331 PM EDT Fri Jul 16 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SOUTHEASTERN BUTLER...NORTHEASTERN ALLEGHENY...NORTHWESTERN
WESTMORELAND AND SOUTHWESTERN ARMSTRONG COUNTIES...
At 330 PM EDT, severe thunderstorms were located along a line
extending from near Sarver to Scott Township, moving east at 35 mph.
HAZARD...Wind gusts to 60 mph.
SOURCE...Radar.
IMPACT...Expect damage to trees and power lines, resulting in some
power outages.
Locations impacted include...
McCandless Township... Franklin Park...
Shaler Township... Hampton Township...
New Kensington... Harrison Township...
Wexford... Arnold...
Tarentum... Brackenridge...
Gibsonia... Sarver...
This includes the following highways...
Pennsylvania Turnpike between mile markers 34 and 47.
Interstate 79 in Pennsylvania near mile marker 73.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms have a history of producing damaging wind gusts. Move
indoors immediately and stay away from windows!
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4055 7978 4055 7997 4060 8010 4073 7993
4079 7986 4076 7967
TIME...MOT...LOC 1930Z 270DEG 29KT 4081 7973 4038 8007
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 1:16 PM EDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jul 16, 1:16 PM EDT, 1 hour 38 minutes before
Area Forecast Discussion National Weather Service Pittsburgh PA 116 PM EDT Fri Jul 16 2021 .SYNOPSIS... Daily shower and thunderstorm chances will continue until high pressure begins to build back in on Sunday. A drier pattern sets up next week. && .NEAR TERM /THROUGH TONIGHT/... As convective temperatures are reached, shower and thunderstorm coverage should increase/expand this aftn/eve, favoring eastern Ohio to northwest PA given proximity of right entrance region of jet associated with incoming trough. Isolated storms may become severe and capable of producing damaging winds due to some combination of moderate CAPE, modest shear (more notable for storms north of Pittsburgh), and dry air aloft (more notable for storms south of Pittsburgh). Localized flash flooding in urban and/or flood prone areas could also develop, especially if training of storms develops over eastern OH/northwest PA where winds aloft will be fairly parallel to the sfc boundary. The severe threat should subside tonight with the loss of heating/instability, but storms are likely to continue mainly over eastern OH into western PA as the frontal boundary stalls and shortwaves continue to pivot around the slow moving upper trough. Confidence remains too low for a watch, but there will be an increased potential for flooding through this period as additional rounds of storms are more likely to track over previously saturated ground. && .SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/... Showers and more localized thunderstorms will continue Saturday as the upper trough slowly moves southeast, helping to push the sfc cold front through the region. The lack of instability and moist mid- levels should mitigate any severe threat despite stronger jet support. However, flooding concerns may persist for locations with already saturated grounds as ample moisture will remain in the region. With fropa not expected until later in the day, temperature should hold near seasonal averages Saturday. Precipitation chances will lower Saturday night into Sunday morning with fropa, as dry air/subsidence fills in its wake. && .LONG TERM /SUNDAY THROUGH THURSDAY/... Drier and more seasonable conditions should return Sunday into Monday under the influence of sfc high pressure, though an isolated shower can't be ruled out as the cold core of the upper trough will sit near the area. Periodic precipitation chances is expected to return by mid-week as the upper pattern will transitions to northwest flow with embedded shortwaves over the eastern Great Lakes in response to building central U.S. ridging. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... Showers and thunderstorms, favoring eastern OH and northwest PA, will increase in coverage this aftn/eve with passing shortwave trough. Any thunderstorm will be capable of producing heavy rain that could quickly lower vsbys and gusty, erratic wind. Showers and isolated thunderstorms are expected to continue overnight into Saturday as the upper trough and sfc cold front slowly move southeast through the region. Outside of convection, expect deteriorating cigs as moisture pools ahead of the front, with improving cigs/drier conditions after fropa. .Outlook... VFR and mostly dry conditions are likely Sunday and Monday under the influence of high pressure. Periodic precipitation chances are likely thereafter. && .PBZ WATCHES/WARNINGS/ADVISORIES... PA...None. OH...None. WV...None. &&
Hazardous weather outlook, Jul 16, 12:52 PM EDT, 2 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Pittsburgh PA 1252 PM EDT Fri Jul 16 2021 OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>022-029- WVZ001>004-171700- Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH- Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango-Forest- Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny-Armstrong- Washington-Hancock-Brooke-Ohio-Marshall- 1252 PM EDT Fri Jul 16 2021 This Hazardous Weather Outlook is for east central Ohio, western Pennsylvania, and northern West Virginia. .DAY ONE...This afternoon and tonight. Strong to severe thunderstorms are possible this afternoon and evening. The main threat from the storms will be damaging winds, while heavy rainfall may lead to localized flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Heavy rainfall from thunderstorms may cause isolated flooding problems through Saturday afternoon. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. PAZ023-031-073>076-WVZ012-021-509>514-171700- Indiana-Greene-Westmoreland-Higher Elevations of Westmoreland- Fayette-Higher Elevations of Fayette-Wetzel-Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston-Western Tucker-Eastern Tucker- 1252 PM EDT Fri Jul 16 2021 This Hazardous Weather Outlook is for southwest Pennsylvania, western Pennsylvania and northern West Virginia. .DAY ONE...This afternoon and tonight. Strong to severe thunderstorms are possible this afternoon and evening. The main threat from the storms will be damaging winds. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Strong to severe thunderstorms are possible Saturday afternoon and evening. The main threat from the storms will be damaging winds, while heavy rainfall may lead to localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 16, 1:04 PM EDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
104 PM EDT Fri Jul 16 2021
PAZ007-161745-
Mercer-
104 PM EDT Fri Jul 16 2021
...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND WILL AFFECT
MERCER COUNTY...
At 103 PM EDT, a strong thunderstorm was located near Kinsman, or 9
miles northwest of Sharpsville, moving east at 30 mph.
Wind gusts up to 45 mph are possible with this storm.
Locations impacted include...
Hermitage... Sharon...
Sharpsville... Greenville...
Stoneboro... Sandy Lake...
Clark... Jamestown...
Fredonia... Jackson Center...
New Lebanon... Sheakleyville...
This includes Interstate 79 in Pennsylvania between mile markers 121
and 137.
This storm may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.
LAT...LON 4149 8040 4148 8037 4148 8013 4149 8012
4149 8001 4124 8001 4124 8052 4149 8052
TIME...MOT...LOC 1703Z 258DEG 27KT 4138 8057
DJSSpecial weather statement, Jul 16, 1:39 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
139 PM EDT Fri Jul 16 2021
OHZ041-161830-
Columbiana-
139 PM EDT Fri Jul 16 2021
...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND WILL AFFECT
SOUTHEASTERN COLUMBIANA COUNTY...
At 139 PM EDT, a strong thunderstorm was located near Lisbon, or 10
miles northwest of Wellsville, moving east at 15 mph.
Wind gusts up to 45 mph are possible with this storm.
Locations impacted include...
East Palestine... Calcutta...
Lisbon... New Waterford...
Rogers... Summitville...
Beaver Creek State Park... Glenmoor...
Lake Tomahawk...
This storm may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.
LAT...LON 4088 8057 4067 8053 4064 8087 4064 8088
4077 8088
TIME...MOT...LOC 1739Z 248DEG 14KT 4070 8082
DJSSpecial weather statement, Jul 16, 2:03 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
203 PM EDT Fri Jul 16 2021
OHZ041-PAZ020-WVZ001-161845-
Columbiana-Beaver-Hancock-
203 PM EDT Fri Jul 16 2021
...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND WILL AFFECT
SOUTHEASTERN COLUMBIANA...WESTERN BEAVER AND HANCOCK COUNTIES...
At 202 PM EDT, a strong thunderstorm was located near Wellsville,
moving east at 25 mph.
Wind gusts up to 45 mph are possible with this storm.
Locations impacted include...
East Liverpool... Beaver Falls...
Wellsville... New Brighton...
Beaver... Calcutta...
Ohioville... Midland...
Chester... Industry...
Shippingport... Patterson Township...
This includes Interstate 376 in Pennsylvania between mile markers 32
and 44.
LAT...LON 4051 8032 4050 8033 4058 8067 4059 8070
4059 8073 4065 8074 4067 8053 4074 8055
4077 8029
TIME...MOT...LOC 1802Z 276DEG 22KT 4065 8066Special weather statement, Jul 16, 2:07 PM EDT, 47 minutes before
Special Weather Statement National Weather Service Pittsburgh PA 207 PM EDT Fri Jul 16 2021 OHZ050-WVZ001-002-161845- Jefferson-Brooke-Hancock- 207 PM EDT Fri Jul 16 2021 ...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND WILL AFFECT NORTHEASTERN JEFFERSON...BROOKE AND HANCOCK COUNTIES... At 207 PM EDT, a strong thunderstorm was located 9 miles northwest of Wintersville, or 11 miles northwest of Steubenville, moving east at 20 mph. Wind gusts up to 55 mph are possible with this storm. Locations impacted include... Weirton... Steubenville... Toronto... New Cumberland... Richmond... New Manchester... Empire... Stratton... Tomlinson Run State Park... LAT...LON 4043 8086 4052 8086 4055 8058 4037 8057 TIME...MOT...LOC 1807Z 271DEG 18KT 4048 8082
Special weather statement, Jul 16, 2:41 PM EDT, 13 minutes before
Special Weather Statement National Weather Service Pittsburgh PA 241 PM EDT Fri Jul 16 2021 OHZ050-PAZ029-WVZ001-002-161930- Jefferson-Washington-Brooke-Hancock- 241 PM EDT Fri Jul 16 2021 ...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND WILL AFFECT EAST CENTRAL JEFFERSON...NORTHWESTERN WASHINGTON...BROOKE AND HANCOCK COUNTIES... At 241 PM EDT, a strong thunderstorm was located over Wintersville, or near Steubenville, moving east at 25 mph. Wind gusts up to 45 mph are possible with this storm. Locations impacted include... Weirton... Steubenville... Wellsburg... Toronto... Wintersville... Mingo Junction... Follansbee... Hooverson Heights... Richmond... New Alexandria... Bloomingdale... Brentwood... This storm may intensify, so monitor local radio or television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4030 8083 4043 8081 4047 8040 4029 8040 TIME...MOT...LOC 1841Z 266DEG 20KT 4038 8073
Local storm report, Jul 16, 2:54 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
254 PM EDT FRI JUL 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG BEAVER 40.69N 80.31W
07/16/2021 BEAVER PA 911 CALL CENTER
NUMEROUS REPORTS OF DOWNED TREES AND POWER LINES.
&&
EVENT NUMBER PBZ2101976
15The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 8:43 PM EDT | Special Weather Statement | PBZ | Mercer | 47 min |
| Jul 16, 1:04 PM EDT | Special Weather Statement | PBZ | Mercer | 41 min |
| Jul 16, 2:03 PM EDT | Special Weather Statement | PBZ | Beaver | 42 min |
| Jul 16, 2:27 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Butler, Lawrence | 48 min |
| Jul 16, 2:49 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Beaver, Butler, Clarion, Lawrence | 41 min |
| Jul 16, 3:11 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Washington | 34 min |
| Jul 16, 3:23 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver | 37 min |
| Jul 16, 3:30 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Clarion, Indiana, Jefferson | 45 min |
| Jul 16, 3:42 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Westmoreland | 33 min |
| Jul 16, 3:56 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Jefferson | 49 min |
| Jul 16, 4:12 PM EDT | Severe Thunderstorm Warning | PBZ | Washington | 33 min |
| Jul 16, 4:19 PM EDT | Special Weather Statement | PBZ | Westmoreland | 26 min |
| Jul 16, 4:52 PM EDT | Special Weather Statement | PBZ | Washington | 23 min |
| Jul 16, 6:20 PM EDT | Special Weather Statement | PBZ | Westmoreland | 25 min |
| Jul 16, 6:57 PM EDT | Areal Flood Advisory | PBZ | Mercer, Venango | 27 min |
| Jul 16, 7:24 PM EDT | Flash Flood Warning | PBZ | Mercer, Venango | 3 hr |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.